# SDR USAA950090

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11312
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGA - FLT 1156 - DURING FLIGHT THERE WAS DEPRESSURIZATION.  THE NR 1 PACK FAULTED.  CAPTAIN GOT THE CABIN PRESSURE UNDER CONTROL.  ACFT DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE OPERATED NR 1 PACK WITH ENGINE BLEED AND APU AIR.  CHECKS SATISFACTORY.  NO FAULT PRESENT.  (W)
